# SDR TRAX200700302

- Difficulty date: March 1, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10155
- Aircraft time: 7,050 hours, 4,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST CEILING EMERGENCY LIGHT INOP.
